| Catalog Number |
7601-03522M |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that approximately six months post-operatively, imaging revealed that a yukon polyaxial screw fractured post-operatively.Revision surgery has not taken place nor been scheduled, and no adverse consequences were reported.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.